MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC*SIGMA C/R NPOR FEM LTSZ2.5; SIGMA KNEE PRIMARY : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US PFC*SIGMA C/R NPOR FEM LTSZ2.5; SIGMA KNEE PRIMARY : KNEE FEMORAL
Model Number 96-0008
Medical Device Problem Code Difficult to Open or Remove Packaging Material (2922)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the inner sterile packaging could not be lifted out of the outer sterile packaging at the tab because it was stuck.Another product was available and used without issues.No surgical delay, no adverse patient consequences.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Investigation summary : examination of the returned device could not confirm the reported event.No evidence was found indicating product error was a contributing factor.Depuy considers the investigation closed.Should additional info be received, the investigation will be re-opened as necessary.Device history lot : the device history record (dhr) was reviewed.Product code 960008, lot number d19081761 was manufactured on 23-aug-2019.(b)(4) pcs parts were manufactured per specification and all raw material met specification.No non-conformances / manufacturing irregularities were identified.The expiry date is 31-jul-2024.Ifu reference no.Is ifu-0902-00-252.

Common Device Name
SIGMA KNEE PRIMARY : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12233127
Report Number1818910-2021-16152
Device Sequence Number19749895
Product Code JWH
UDI-Device Identifier10603295232001
UDI-Public10603295232001
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K952830
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96-0008
Device Catalogue Number960008
Device Lot NumberD19081761
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/13/2021
Initial Date Received by Manufacturer 07/08/2021
Supplement Date Received by Manufacturer08/13/2021
10/27/2021
Initial Report FDA Received Date07/27/2021
Supplement Report FDA Received Date08/19/2021
10/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1